U.S. doctors online nowAsk doctors free
IN
A 29-year-old female asked:

Presc. adderall ir for sleep depriv. and drowsy behind wheel. dr upped dose to 30mg am & noon. what are sign the dose is too high?

1 doctor answer1 doctor weighed in
Dr. Andrew Kaplan
Psychiatry 14 years experience
Tx side effects: Sense of heart racing, chest pain, heightened anxiety, tremulousness, paranoia, hallucinations. Be sure your total sleep time and sleep quality are a topic of treatment as well.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 15, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.